# SDR USAA2009081892169

- Difficulty date: August 14, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 500B BETWEEN S20L & S21L.  REPAIRED FUSELAGE FRAME AT BS 500B BETWEEN S20L & S21L IAW B737 SRM 53-00-07 REPAIR 13.
